Universidad Complutense de Madrid
E-Prints Complutense

Boundedness, compactness and Schatten-class membership of weighted composition operators

Impacto

Downloads

Downloads per month over past year

Gallardo Gutiérrez, Eva A. and Kumar, R. and Partington, Jonathan R. (2010) Boundedness, compactness and Schatten-class membership of weighted composition operators. Integral Equations and Operator Theory, 67 (4). pp. 467-479. ISSN 0378-620X

[img] PDF
Restringido a Repository staff only

225kB

Official URL: http://link.springer.com/content/pdf/10.1007%2Fs00020-010-1795-6.pdf


URLURL Type
http://www.springer.com/Publisher


Abstract

The boundedness and compactness of weighted composition operators on the Hardy space H(2) of the unit disc is analysed. Particular reference is made to the case when the self-map of the disc is an inner function. Schatten-class membership is also considered; as a result, stronger forms of the two main results of a recent paper of Gunatillake are derived. Finally, weighted composition operators on weighted Bergman spaces A(alpha)(2)(D) are considered, and the results of Harper and Smith, linking their properties to those of Carleson embeddings, are extended to this situation.


Item Type:Article
Uncontrolled Keywords:Weighted composition operators; Carleson embeddings; reproducing kernels; angular derivative
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:21035
Deposited On:24 Apr 2013 08:52
Last Modified:10 Aug 2018 11:35

Origin of downloads

Repository Staff Only: item control page